# SDR QXEA2017032100145

- Difficulty date: March 7, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Channel
- Part number: 85713239005
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANCHOR NUTS UNDER FUEL PANEL 522BT. REMOVED AND REPLACED GANG CHANNEL PN 85713239-005 AT DISCREPANT LOCATION IAW SRM 51-42-05-02 AND DWG 85713239 REV D.
